# SDR SWIA972295

- Difficulty date: January 19, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 18,538 hours, 16,755 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE AFTER LANDING.  RESET THE FLAP CONTROL COMPUTERS.  RAN FLAPS SEVERAL TIMES ALL WITHIN LIMITS.  OPS CHECKS GOOD 27-00-00.  C/W AD 98-20-01.
